Alert archive / Arizona / Wind Advisories in 2010
Wind Advisory 13, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 4, 2010, 2:51 AM MST. It took effect at Apr 5, 2010, 12:00 PM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2010, 2:51 AM MST (09:51 UTC)
- In effect from
- Apr 5, 2010, 12:00 PM MST
- Expired
- Apr 5, 2010, 9:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
534 WWUS75 KPSR 040951 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 251 AM MST SUN APR 4 2010 CAZ033-042200- /O.NEW.KPSR.WI.Y.0012.100404T2300Z-100405T0900Z/ /O.NEW.KPSR.WI.Y.0013.100405T2100Z-100406T0400Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 251 AM PDT SUN APR 4 2010 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PDT MONDAY... ...WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PDT MONDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED FROM 2 PM TO 9 PM PDT MONDAY. * TIMING: STRONG WESTERLY WINDS WILL DEVELOP THIS AFTERNOON AND LAST INTO EARLY MONDAY MORNING. THE STRONG WINDS WILL RETURN MONDAY AFTERNOON AND SUBSIDE LATE MONDAY EVENING. * WINDS: SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH. HIGHER GUSTS WILL OCCUR ALONG THE EASTERN SLOPES OF THE COASTAL MOUNTAINS...ACROSS FAR WESTERN IMPERIAL COUNTY. * IMPACTS: AREAS OF BLOWING SAND AND DUST WILL REDUCE VISIBILITY AT TIMES TO LESS THAN ONE MILE. TRAVEL MAY ALSO BE DIFFICULT FOR LARGE VEHICLES ALONG NORTH-SOUTH ROUTES...INCLUDING HIGHWAY 86 FROM BRAWLEY TOWARD THE PALM SPRINGS AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
5 follow-up statements
701 WWUS75 KPSR 042033 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 133 PM MST SUN APR 4 2010 AZZ020-021-025-026-CAZ030>032-051400- /O.EXB.KPSR.WI.Y.0013.100405T1900Z-100406T0400Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER 133 PM MST SUN APR 4 2010 /133 PM PDT SUN APR 4 2010/ ...WIND ADVISORY IN EFFECT FROM NOON MST /NOON PDT/ TO 9 PM MST /9 PM PDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM NOON MST /NOON PDT/ TO 9 PM MST /9 PM PDT/ MONDAY. * TIMING: STRONG WESTERLY WINDS WILL DEVELOP MONDAY AFTERNOON AND SUBSIDE LATE MONDAY EVENING. * WINDS: SUSTAINED WINDS AS HIGH AS 20 TO 30 MPH WITH GUSTS OVER 40 MPH. * IMPACTS: AREAS OF BLOWING SAND AND DUST WILL REDUCE VISIBILITY AT TIMES TO LESS THAN ONE MILE. TRAVEL MAY ALSO BE DIFFICULT FOR LARGE VEHICLES ALONG NORTH-SOUTH ROUTES...SUCH AS HIGHWAY 95 BETWEEN PARKER AND YUMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ033-051400- /O.EXT.KPSR.WI.Y.0013.100405T1900Z-100406T0400Z/ /O.CON.KPSR.WI.Y.0012.100404T2300Z-100405T0900Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 133 PM PDT SUN APR 4 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... ...WIND ADVISORY NOW IN EFFECT FROM NOON TO 9 PM PDT MONDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TO 9 PM PDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY. * TIMING: STRONG WESTERLY WINDS WILL DEVELOP THIS AFTERNOON AND LAST INTO EARLY MONDAY MORNING. THE STRONG WINDS WILL REDEVELOP MONDAY AFTERNOON AND SUBSIDE LATE MONDAY EVENING. * WINDS: SUSTAINED WINDS AS HIGH AS 20 TO 30 MPH WITH GUSTS OVER 40 MPH. HIGHER GUSTS WILL OCCUR ALONG THE EASTERN SLOPES OF THE COASTAL MOUNTAINS...ACROSS FAR WESTERN IMPERIAL COUNTY. * IMPACTS: AREAS OF BLOWING SAND AND DUST WILL REDUCE VISIBILITY AT TIMES TO LESS THAN ONE MILE. TRAVEL MAY ALSO BE DIFFICULT FOR LARGE VEHICLES ALONG NORTH-SOUTH ROUTES... INCLUDING HIGHWAY 86 FROM EL CENTRO TOWARD THE PALM SPRINGS AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
988 WWUS75 KPSR 050912 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 212 AM MST MON APR 5 2010 CAZ033-052200- /O.EXP.KPSR.WI.Y.0012.000000T0000Z-100405T0900Z/ /O.CON.KPSR.WI.Y.0013.100405T1900Z-100406T0400Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 212 AM PDT MON APR 5 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY FOR EARLY THIS MORNING IS NO LONGER IN EFFECT. A SECOND WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * TIMING: STRONG WESTERLY WINDS WILL REDEVELOP EARLY THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. * WINDS: SUSTAINED WINDS AS HIGH AS 20 TO 30 MPH WITH GUSTS OVER 40 MPH. HIGHER GUSTS WILL OCCUR ALONG THE EASTERN SLOPES OF THE COASTAL MOUNTAINS...ACROSS FAR WESTERN IMPERIAL COUNTY. * IMPACTS: AREAS OF BLOWING SAND AND DUST MAY REDUCE VISIBILITY AT TIMES TO LESS THAN ONE MILE. TRAVEL WILL BE DIFFICULT FOR LARGE VEHICLES ALONG NORTH-SOUTH ROUTES...INCLUDING HIGHWAY 86 FROM EL CENTRO TOWARD THE PALM SPRINGS AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ020-021-025-026-CAZ030>032-052200- /O.CON.KPSR.WI.Y.0013.100405T1900Z-100406T0400Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER 212 AM MST MON APR 5 2010 /212 AM PDT MON APR 5 2010/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON MST /NOON PDT/ TODAY TO 9 PM MST /9 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON MST /NOON PDT/ TODAY TO 9 PM MST /9 PM PDT/ THIS EVENING. * TIMING: STRONG WESTERLY WINDS WILL DEVELOP EARLY THIS AFTERNOON AND SUBSIDE LATE THIS EVENING. * WINDS: SUSTAINED WINDS AS HIGH AS 20 TO 30 MPH WITH GUSTS OVER 40 MPH. * IMPACTS: AREAS OF BLOWING SAND AND DUST MAY REDUCE VISIBILITY AT TIMES TO LESS THAN ONE MILE. TRAVEL WILL ALSO BE DIFFICULT FOR LARGE VEHICLES ALONG NORTH-SOUTH ROUTES... SUCH AS HIGHWAY 95 BETWEEN PARKER AND YUMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
749 WWUS75 KPSR 051635 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 935 AM MST MON APR 5 2010 AZZ020-021-025-026-CAZ030>033-060400- /O.CON.KPSR.WI.Y.0013.100405T1900Z-100406T0400Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 935 AM MST MON APR 5 2010 /935 AM PDT MON APR 5 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FOR SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA UNTIL 9 PM THIS EVENING INCLUDING YUMA...THE LOWER COLORADO RIVER VALLEY...AND THE EL CENTRO-IMPERIAL AREA. * TIMING: STRONG GUSTY WINDS WILL CONTINUE INTO THIS EVENING BEFORE SUBSIDING LATE THIS EVENING. * WINDS: SUSTAINED WINDS FROM THE SOUTHWEST AND WEST AS HIGH AS 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * IMPACTS: AREAS OF BLOWING SAND AND DUST MAY REDUCE VISIBILITY AT TIMES TO LESS THAN ONE MILE. TRAVEL WILL ALSO BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE AND LARGE VEHICLES ALONG NORTH-SOUTH ROUTES SUCH AS HIGHWAY 95 BETWEEN PARKER AND YUMA DUE TO STRONG GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX ELLIS
333 WWUS75 KPSR 060227 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 727 PM MST MON APR 5 2010 AZZ020-021-025-026-CAZ030>033-060400- /O.CON.KPSR.WI.Y.0013.000000T0000Z-100406T0400Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 727 PM MST MON APR 5 2010 /727 PM PDT MON APR 5 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING FOR SOUTHEAST CALIFORNIA...THE LOWER COLORADO RIVER VALLEY AND SOUTHWEST ARIZONA. SINCE 6 PM WINDS HAVE BEEN GRADUALLY DECREASING OVER THE ADVISORY AREA AND WERE MOSTLY BELOW ADVISORY CRITERIA. AT 7 PM WINDS AT IMPERIAL WERE GUSTING TO NEAR 30 MPH...WITH SUSTAINED WINDS TO 22 MPH REPORTED AT BLYTHE. MOST LIKELY...THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM MST/PDT THIS EVENING. * TIMING: STRONG GUSTY WINDS WILL CONTINUE INTO THIS EVENING BEFORE SUBSIDING LATER THIS EVENING. * WINDS: SUSTAINED WINDS FROM THE SOUTHWEST AND WEST AS HIGH AS 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * IMPACTS: AREAS OF BLOWING SAND AND DUST MAY REDUCE VISIBILITY AT TIMES TO LESS THAN ONE MILE. TRAVEL WILL ALSO BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE AND LARGE VEHICLES ALONG NORTH-SOUTH ROUTES SUCH AS HIGHWAY 95 BETWEEN PARKER AND YUMA DUE TO STRONG GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX BRECKENRIDGE
338 WWUS75 KPSR 060403 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 903 PM MST MON APR 5 2010 AZZ020-021-025-026-CAZ030>033-060515- /O.EXP.KPSR.WI.Y.0013.000000T0000Z-100406T0400Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 903 PM MST MON APR 5 2010 /903 PM PDT MON APR 5 2010/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR SOUTHEAST CALIFORNIA...THE LOWER COLORADO RIVER VALLEY AND SOUTHWEST ARIZONA. WINDS ACROSS THE ADVISORY AREA DECREASED STEADILY SINCE 6 PM AND AT 8 PM WERE WELL BELOW ADVISORY THRESHOLDS ACROSS MOST LOCATIONS. AS A RESULT THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 9 PM. BREEZY TO LOCALLY WINDY CONDITIONS WILL LIKELY CONTINUE THROUGH MIDNIGHT TONIGHT. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX BRECKENRIDGE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 4, 2:45 AM MST, 6 minutes earlier.
Area forecast discussion, Apr 4, 2:45 AM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
245 AM MST SUN APR 4 2010
.SYNOPSIS...
WARM AND DRY WEATHER WILL CONTINUE TODAY...HOWEVER ANOTHER
RELATIVELY DRY PACIFIC LOW PRESSURE SYSTEM WILL SWEEP ACROSS THE
REGION MONDAY. BREEZY TO LOCALLY WINDY WEATHER...ASSOCIATED WITH AN
APPROACHING COLD FRONT...WILL DEVELOP THIS EVENING IN SOUTHEAST
CALIFORNIA. GUSTY WEST WINDS WILL SPREAD ACROSS MOST OF ARIZONA ON
MONDAY. COOLER TEMPERATURES ARE ALSO EXPECTED MONDAY AND
TUESDAY...WITH WARMER TEMPERATURES DEVELOPING AGAIN NEXT WEDNESDAY
THROUGH SATURDAY.
&&
.DISCUSSION...
DRY WESTERLY FLOW ALOFT WILL CONTINUE TODAY WITH AFTERNOON
TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMAL. HOWEVER...ANOTHER
PACIFIC WEATHER SYSTEM WILL MOVE INTO THE WESTERN STATES LATE
TONIGHT THROUGH MONDAY NIGHT. AS A DRY COLD FRONT APPROACHES
SOUTHERN CA...GUSTY WINDS TO 40 MPH ARE EXPECTED IN THE IMPERIAL
VALLEY ZONE 33. A WIND ADVISORY WILL BE POSTED FOR IMPERIAL COUNTY
FOR LATE THIS AFTERNOON AND EVENING WITH GUSTS TO 40 MPH EXPECTED.
A DRY COLD FRONT WILL MOVE WEST TO EAST ACROSS ARIZONA MONDAY.
GUSTY WEST WINDS WILL THEREFORE SPREAD ACROSS MOST OF THE STATE.
GUSTY WINDS WILL APPROACH WIND ADVISORY CRITERIA AGAIN IN SOUTHEAST
CA MONDAY...BUT REMAIN UNDER 40 MPH OVER THE REMAINDER OF THE
FORECAST AREA...SOUTHWEST AND SOUTH CENTRAL AZ.
DRY WEATHER WITH COOLER TEMPERATURES ARE ALSO EXPECTED MONDAY AND
TUESDAY...WARMING WEDNESDAY THROUGH SATURDAY.
&&
.AVIATION...
PERIODS OF FEW/SCT HIGH CLOUDS THROUGH SUNDAY MORNING ALONG WITH
GENERALLY LIGHT DIURNAL WIND PATTERNS. EXCEPTION WILL BE SOUTHEAST
CALIFORNIA AND THE LOWER CO RIVER VALLEY WHERE BREEZY SOUTHWEST TO
WEST WINDS WILL DEVELOP AFTER 22Z SUN...SPECIFICALLY AT KIPL. EXPECT
GUSTS TO 25KT AT KIPL/KBLH TO PERSIST INTO THE EVENING HOURS SUNDAY.
DO NOT EXPECT WINDS TO BE STRONG ENOUGH TO CAUSE BLOWING DUST/SAND
PROBLEMS.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
A STORM SYSTEM WILL PASS THROUGH UTAH AND NORTHERN ARIZONA MONDAY
WHICH WILL BRING ABOUT AN INCREASE IN WINDS DURING THE AFTERNOON
HOURS. THE AIR WILL ALSO BE FAIRLY DRY AND COMBINED WITH THE WARM
TEMPERATURES MIN RH VALUES WILL FALL INTO THE TEENS AND 20S. WINDS
AND RH VALUES WILL APPROACH CRITICAL VALUES MONDAY AFTERNOON BUT
RIGHT NOW IT APPEARS TO BE A BORDERLINE EVENT. WEAKER WINDS AND
WARMER TEMPERATURES RETURN FOR MID-WEEK. RH VALUES WILL REMAIN
FAIRLY LOW DURING THE AFTERNOON WITH MODEST OVERNIGHT RECOVERY.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 2 AM PDT MONDAY
CAZ033.
WIND ADVISORY FROM 2 PM TO 9 PM PDT MONDAY CAZ033.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...VASQUEZ
AVIATION...CB
FIRE WEATHER...WANEK/INIGUEZHazardous weather outlook, Apr 3, 5:34 AM MST, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 534 AM MST SAT APR 3 2010 AZZ020-CAZ031>033-041245- LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 534 AM MST SAT APR 3 2010 /534 AM PDT SAT APR 3 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME WEST- CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM WILL MOVE ACROSS UTAH AND NORTHERN ARIZONA ON MONDAY. THIS WILL CAUSE WINDY CONDITIONS TO DEVELOP THROUGH OUT THE IMPERIAL AND LOWER COLORADO RIVER VALLEYS AND EASTERN RIVERSIDE COUNTY. WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH WILL BE POSSIBLE. THIS COULD MAKE TRAVEL DIFFICULT ON NORTH-SOUTH ROADS ESPECIALLY FOR LARGE VEHICLES. BLOWING SAND AND DUST MAY ALSO REDUCE VISIBILITY TO BELOW ONE MILE AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SPOTTER ACTIVATION WILL NOT BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:51 AM MST | Wind Advisory | PSR | 23 hr |
Nearby
Wind Advisories in Arizona, 2010Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.